# SDR GTIA011037

- Difficulty date: August 9, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - CENTER LOWER CARGO COMAT, CORRODED AT 29L STRINGER STATION 712 TO STATION 731.  REMOVED CORROSION ON LONGERON 29L IAW MX80 SRM 51-10-3, MATERIAL LOSS OUT OF LIMITS. CUT OUT DAMAGED SECTION OF LONGERON. FABRICATED SPLICE FOR LONGERON PER DC9/MD80 SRM 53-02 FIG 14. FABRICATED SPLICE PER DC9/MD80 SRM 53-02 FIG 14.  INSTALLED LONGERON AND SPLICES (TWO PIECES) IAW SRM MD80 53-02 FIG 18 AND SRM MD80 51-30-5.  (M)
